Re: [MOL] side effects - can you help? [00788] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] side effects - can you help?



Hi Winn, didn't realize your Dad is on chemo & radiation at the same time!  
THAT has to be tough!  Maybe that has something to do with the salt taste?  
Chemo is tough all by itself, so if your Dad can get through the double 
whammy like that, chemo will have to be easier - though it won't be a walk in 
the park either.  Yes, it is a very hard, dark, and scary time; it certainly 
was for all in my family.  But the trick is getting through the worst and 
then it's sunshine again!  God be with you all and I pray His mercy is 
showered on you.  -chris
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------